# SDR USAA20110426SB063

- Difficulty date: April 25, 2011
- Submitted: April 26, 2011
- Operation: Air carrier
- Aircraft: N529AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24411
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - CREW REPORTED ONE OF THE FORWARD FLIGHT ATTENDANT POSITION FLASHLIGHTS INOPERATIVE (NO BLINKING RED LIGHT).  MAINTENANCE REPLACED THE FLASHLIGHT BATTERY.  OPS CHECK OK.
